# SDR TWAA0105402

- Difficulty date: March 25, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 14,970 hours, 5,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS EXIT INDICATORS AT MID FWD CABIN AREA WERE INOPERATIVE.  MAINTENANCE FOUND OPERATION NORMAL.  BATTERY PACK MAY HAVE HAD A LOW CHARGE AND CHARGED UP.  CHECK-C 3-1-01 JFK.
